# SDR SIMA201911298003

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 36,981 hours, 32,663 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 1-2 VLV OVR TEMP IN FLIGHT WHILE IN ICING CONDITIONS DECLARED EMERGENCY AND AIR RETURN "TRANSFERRED TO NRWC 838-SGF-03378"-C/A-RAR LH AND RH FAN AIR CONTROL THERMOSTATS SEE NRWC 838-SGF-03378 FOR CORRECTIVE ACTION
